# SDR VNAA202312310002

- Difficulty date: December 31, 2023
- Submitted: December 31, 2023
- Operation: Air carrier
- Aircraft: N613NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15481
- Aircraft time: 7,804 hours, 6,756 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR REQUIRED FOR LIGHTNING STRIKE DAMAGE ON R/H ELEVATOR.   PERFORMED A PERMANENT REPAIR TO R/H ELEVATOR I.A.W. MHIRJ REO 690-55-21-117 REV.--, DATED 2023-12-11.
